# SDR SWAA2022031585690

- Difficulty date: August 16, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A26102
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; FLOORBOARD 140CF IS CORRODED ALONG TOP AND BOTTOM EDGES. / FABRICATED FLOOR PANEL 140CF FROM 2024-T3 .080 ATAG A23610 TREATED AND PRIMED; MARKED WITH P/N 453A2610-2 IAW DWG 453A2610 REV E. SHEET 9. SRM 51-40-05-0G; SRM 51-20-01-0G; REPLACED ON BENCH.
